Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The Bockstein and the Adams spectral sequences


Authors: J. P. May and R. J. Milgram
Journal: Proc. Amer. Math. Soc. 83 (1981), 128-130
MSC: Primary 55T15
MathSciNet review: 619997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, above the appropriate "vanishing line", the Adams spectral sequence of a connective spectrum can be read off from its Bockstein spectral sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55T15

Retrieve articles in all journals with MSC: 55T15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0619997-8
PII: S 0002-9939(1981)0619997-8
Article copyright: © Copyright 1981 American Mathematical Society